Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MargaretLeo

Veteran Member
  • Total Reviews

    0
  • Content Count

    135
  • Joined

  • Last visited

Community Reputation

3 Neutral

7 Followers

About MargaretLeo

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    washington dc

Recent Profile Visitors

3,136 profile views
  1. Hello - Just wanted to check back in to note that I've had no side effects, continue to have smooth clear skin and now my only skin worry is wrinkles. If you're on accutane or a similar product now, know that there are many people with positive experiences who just drop off this site when everything is cleared up, b/c clear skin isn't an issue any longer. Stick with it. Favorite products during accutane and after - Aquaphor, skinceuticals phyto corrective gel and anything by Eucerin. Good
  2. Five Years After Claravis/accutane - And All Is Well! 


    I can count on one hand the amount of pimples I've had over the 5 years since I was on Claravis. My face is STILL as clear as can be. I'm on no medication or specific acne products or medication. I wash and moisturize with whatever i feel like. :)

    Hope all is well with everyone. 
     
    1. @Jedwards I know! I was addicted to the site, as well. It's so helpful that many people use the site as almost a diary to share everything with others. It motivated me to do the same. So if you all can, I wouldn't hesitate to use this site to document everything. And it's also a great thing to look back on once it's all over so you realize how worth it it all was.
    2. @billz7 My skin has stayed so clear since - seriously, only one pimple. And not sure I want to even call it that. Nothing to pop, not sore, not anything like a pimple. Just a very small bump that came and went in under 12 hours. And that's it! Seriously. I am not on birth control. I am not taking anything for my skin now, or using any type of acne cream. I wash my face like a normal person most nice, and do not worry about any lotion or make up I use; no worries about my face. Which now that I t
    3. MargaretLeo

      Post-Claravis/Accutane

      Here's a couple pics a year after claravis/accutane.
    4. I'm one of the few people who had a positive experience with Claravis/Accutane and came back to share it. I used to come to this site at least five times a day, searching for positive experiences and most often it was negative ones. Turns out, it's true what people say (in most cases) - once you have clear skin, this site washes from your memory. You don't even think about it and what you went through to get to the clear skin. You just start living your life with beautiful skin and start worryin
    5. And if you've read my past posts about my experience on claravis/accutane I didn't have it too rough. Was always upbeat and pretty positive throughout the whole process. Now it just puts a negative haze over the whole process as now I'm concerned this hairloss will never end and I'll never have my healthy, thick hair back. If anyone else has a similar story, please share. Thanks! Katy
    6. Yes, it started about 2-3 weeks after I stopped the medication. Never had a single problem with hair loss prior to Claravis; always had extremely thick, healthy hair. Now my hair is dry, a different consistency (wirey, crunchy with no life) and falls out all the time. I only wash my hair 1 or 2 times a week to avoid the depressing shedding (lose about 150- 200 hairs) that happens in the shower. I also avoid touching my hair as each time i run my hair through the bottom there are at least 30 new
    7. I'm off the medication, and now I'm dealing with non-stop hairloss. I've lost about 60-75% of my hair. I had a lot to begin with, so it isn't very noticable to anyone else, but I'm devistated. I've read others blogs, and I know that they've regretted their decision to do accutane/claravis b/c of hair loss. I'm at a loss. I tried Biotin supplements, and now I'm using special hair regrowth hair products and have yet to notice it stop or improve. Anyone else in this spot?
    8. Hey lady! I'm doing great. Haven't had any side effects! My face is completely clear. It's such a good feeling! I'm going to continue taking the clarvis until they no longer prescribe it. Can't wait to take care of the scarring, though, it's not as bad as I thought it would be!

      1. You ok? How's it going? Hope it's going well for you!

        1. A bit disappointed in myself. I used to read the accutane blogs on this site non-stop, maybe 5-6 times a day when I first started Claravis, and then around month three or so, my face cleared and I slowly started to not check-in as much. I'm dissappointed in myself as I feel that was a selfish move. B/c I know I used the site to read everyone elses daily entries, I lived on them. I wondered how this person will feel tomorrow, waited to hear how their derm appt went, hoped that zit of thier's w
        2. What's new: It's been 20 days, so in the past 20 days my face has been pretty clear. Still get 1-2 pimples on jawline once in a while, but those come and go. Everything else is still clear. Start 80mg (40x2) a day once I get my new Rx tomorrow. My face: It's good. But derm said that since I still get 1-2 pimples sometimes that I should go up to 80mg a day to do away with it. So that's the plan. Skin isn't dry on face. Following same routine from the start. Lips are better, only apply aquapho
        3. MargaretLeo

          Day 45

          Hi! How are things going for you? I haven't been good with checking in, and I see you haven't been on here in awhile either. I hope things are going well for you and you're hanging in there. Not a whole lot of changes for me either way for the past month - which I'll take as a good sign.Hope the reason you haven't been on here is b/c everything is great with you! Happy Friday!Katy
        4. What's new: Couple small pimples on the chin otherwise clear. Still very tired. Very small rash on arms, not every day. My face: A few days a go the tip of my nose was dry - I had a hard layer of skin that peeled off. And then my chin was the same way. So not flaky, just a small layer of skin came off. But that was just one day. Put aquaphor on both places and healed right away. Otherwise, for the past week, I'll have a couple very small pimpls, on and off. So everything is still good for my
        ×